# SDR SWAA001998

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 31,432 hours, 29,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Floor Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD EEPLS END CAP MISSING.  INSTALLED END CAP PER MM.
